# SDR TRAX200800770

- Difficulty date: June 7, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 2,361,546 hours, 20,169 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LOWER STEP CRACKED.  REMOVED AND REPLACED ASD LOWER STEP IAW AMM 52-11-00. OPS CHECKED GOOD. REMOVED AND REPLACED ASD LOWER STEP IAW AMM 52-11-00. OPS CHECKED GOOD.  (B)
